Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 5815429, 9 pages
http://dx.doi.org/10.1155/2016/5815429
Research Article

Parallelization of Eigenvalue-Based Dimensional Reductions via Homotopy Continuation

Institute of Electronics, Chinese Academy of Sciences, North Fourth Ring Road West 98, Beijing 100190, China

Received 12 December 2015; Accepted 22 February 2016

Academic Editor: Jinyun Yuan

Copyright © 2016 Size Bi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Size Bi, Xiaoyu Han, Jing Tian, Xiao Liang, Yang Wang, and Tinglei Huang, “Parallelization of Eigenvalue-Based Dimensional Reductions via Homotopy Continuation,” Mathematical Problems in Engineering, vol. 2016, Article ID 5815429, 9 pages, 2016. https://doi.org/10.1155/2016/5815429.